# SDR DL72L010335

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- Aircraft time: 75,583 hours, 50,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Part serial: NONE
- Condition: Discharged
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND 1L OVERHEAD EMERGENCY EXIT SIGN DIM.  REPLACED EXIT SIGN BATTERIES, CKS OK.
